Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
caite

Diane-35/Dianette Log

Sorry for the terribly unimaginative title smile.gif

I've just been prescribed Diane-35, a birth control pill, to help my acne. I've had mild-moderate (moderate as of late) acne for the past three years. I've tried prescription antibiotic topicals, a ton of over-the-counter products, and a nice variety of food products and household agents with limited success.

I have no idea if my acne is actually hormonally based, but Diane seems pretty promising since it's both an anti-androgen AND reduces sebum production.

In any case, I made this log to keep track of progress. I also want to make some healthy lifestyle changes. I'm trying to better my diet and exercise habits, since I've always just relied on my good metabolism. But I think a less junkfilled diet and some exercise would do my skin good, as well as prevent weight gain, blood clots, and whatever else this pill might do.

I'm on day 4

- No changes to skin

- Currently 112 lbs

- Ran 2.3 miles on the treadmill

- Ate badly redface.gif

- Mood is pretty good

I'll try to update this on a weekly basis. I expect it'll be a while before I see any changes.

Edit:

Just realized I forgot to post my regimen! eusa_doh.gif

AM:

- L'Oreal Pure Zone foaming cleanser

- Fruit of the Earth Aloe Vera

- Oil of Olay Complete (SPF 15)

- Foundation/powder if I'm going out

PM:

- L'Oreal Pure Zone foaming cleanser

- Fruit of the Earth Aloe Vera

- Vinegar toner and aspirin mask every other day

I'm thinking of switching it up though. Just waiting to finish the L'Oreal cleanser (does nothing for me) and I don't like the Oil of Olay lotion.

Share this post


Link to post
Share on other sites

Anyway, an update.

I stopped taking Diane 35 a couple days ago because of the side effects I was experiencing. It made me nauseous and made working in a stinky microbiology lab unbearable. More worrying was that I was getting a lot of tingling and painful pangs in my legs. It's getting a lot better now that I've stopped taking them.

Strangely, my skin has cleared up a lot this past week. It's back to it's "normal" state (which by no means is perfect). I think the sudden acneplosion was due to a lot of school/life related stress over the past few months, and now I'm finally fairly stress-free. smile.gif I'm just going to keep up with my old routine.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×